MAUDE Adverse Event Report: ALMA LASERS LTD ALMA HARMONY

ALMA LASERS LTD ALMA HARMONY
Catalog Number AAHG25102201BR0002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Skin Erosion (2075); Blister (4537)
Type of Reportable Event Serious Injury
Event or Problem Description
The distributor reported the patient experienced a burn post tattoo removal treatment with the alma harmony system.
 
Additional Manufacturer Narrative
Based on the provided information it appears to be burn / blisters, epidermal erosions, following alma harmony tattoo removal.Follow-up photos were not provided, however long term sequala is not anticipated, therefore we are filing this report in good faith.

Brand Name
ALMA HARMONY
Common Device Name
ALMA HARMONY
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key21372267
Report Number3004167969-2025-00003
Device Sequence Number17086900
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public(01)07290110123369(11)240718
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown